Ask an expert
Question

22 Jan 2013

Odiven and Melodene
Hi Dr

The only medication I use (since September 2012) is Odiven and Melodene. I have minimal negative side effects, but the last few days I have been feeling a type of tingling sensation in my breasts, almost like a letdown reflex when breastfeeding, just less intense, and when I press on the nipples there is a very very small drop op fluid (almost like colostrum). I am not pregnant and stopped breastfeeding my baby in March 2012. Could it be the medication? I have also had very light periods or skipped totally since on Melodene (previous post). I have felt for lumps or any abnormalities, cant find any. I work with alot of babies and have 2 other pregnant friends and I miss breastfeeding, could this be ''all in the mind''? :)
Answer 2,096 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Annie

Yes, your symptoms can be due to the medication or a psychological effect. Just to be safe, you should consult your doctor to have your blood prolactin levels tested. A small growth in the pituitary gland can cause your symptoms, especially in when there is a milk-like substance.

Regards





Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.